| Model Number |
ROB00031 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a lab/demo, the long bone pins that were used in the femur broke when they were trying to remove them.The tip that connects to the pin driver broke.They both seemed pretty used and dull.No patient was involved.No other complications were reported.
Additional Manufacturer Narrative
H3, h6: the navio bone pin, part rob00031 intended for use in treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified one prior event.Although the reported problem was not confirmed, a contributing factor may be mechanical component failure.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.